# SDR COMA0760375

- Difficulty date: May 8, 2007
- Submitted: May 22, 2007
- Operation: Air carrier
- Aircraft: N416CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7450
- Aircraft time: 16,779 hours, 13,634 cycles
- Engine: Ge CF343B1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Scavenge Pump
- Part number: 6087T04P06
- Part serial: NMAAD653
- Condition: Failed
- Location: Lt Engine
- Part time: 20,512 hours, 18,874 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

FLIGHT 5679 - EN ROUTE CVG-PVD RECEIVED A LOW LEFT ENGINE OIL PRESSURE WARNING, CREW DECLARED AN EMERGENCY, PERFORMED IFSD OF THE LEFT ENGINE AND DIVERTED TO PIT.  FLIGHT LANDED WITHOUT INCIDENT.  REPLACED THE LEFT ENGINE LUBRICATION/SCAVENGE PUMP.
